Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 329531, 9 pages
http://dx.doi.org/10.1155/2011/329531
Research Article

Limit Distribution of Inventory Level of Perishable Inventory Model

1School of Mathematics and Computational Science, Shenzhen University, Nanhai Avenue 3688, Guangdong, Shenzhen 518060, China
2Department of Urban Planning and Economic Management, Harbin Institute of Technology Shenzhen Graduate School, Shenzhen 518055, China

Received 27 January 2011; Accepted 14 June 2011

Academic Editor: Paulo Batista Gonçalves

Copyright © 2011 Hailing Dong and Guochao Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies a perishable inventory model, which assumes that each perishable item has finite lifetime, and only one item is consumed each time. The lifetimes of perishable items are independent random variables with the general distribution and so are the consumption internal. Under this assumption, by using backward equations and limit distribution of Markov skeleton processes, this paper obtains the existence conditions and the explicit expression of the limit distribution of the inventory level of perishable inventory model.